Accessibility Tools

Skip to main content

P.A. – Florida

Tagged with: 

Describe the symptoms and the timeline of the reaction.

"9/15/21

I received my first Pfizer vaccine in March 2021 followed by my second dose on April 1. Four weeks later I experienced lightheadedness, dizziness and tinnitus. I have been to my primary care who referred me to an ENT. I’ve had a brain MRI that my ENT says is completely normal. The ENT was of no help and offered nothing other than the fact that my ear would eventually heal itself and the dizziness would pass. Extremely difficult to work every day, especially at 63 years of age.

In desperation I googled inner ear dizziness and the Covid vaccine and found a wonderful vestibular.org website that has supported and seen me through the last five months.

I have stopped living my life due to the dizzy feeling of being constantly on a boat. I have not been able to drive to see my new grandson‘s. It is been very difficult to keep my emotions in check and not be thoroughly panicked. I work in a Physician’s office and cannot say very much as they are not understanding of what I’m experiencing. I keep quiet and do my best to get through each day. Emotionally stressful to say the least.

I am now six months post vaccine and five months post symptoms. I am now beginning to have good days and was finally able to drive two hours to see my grandbabies this past weekend. I am exuberant and so encouraged.

I have reached out to my primary care to find out concerning vestibular physical therapy, as I cannot go into a store without feeling overwhelmed and disoriented.

I am a woman of faith and want to encourage everyone that God is good and He will heal us all in time. Hopefully we come away from this having learned and grown in our compassionate for those around us who’s affliction, just like ours, cannot be seen.

Blessings and thank you for this site.

-P.A. - Florida

​"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.